# SDR AALA990960

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURNIG OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT AIRSTAIR TAIL SECTION INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT BROKEN WIRE IN AFT AIRSTAIR TAIL SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
